Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1965, Volume 33, Issue 2

Optimal Strategy Decisions for Dynamic Linear Decision Rules in Feedback Form<307:OSDFDL>2.0.CO;2-6
p. 307-320

C. van de Panne

An explicit formulation of the optimal strategy for all periods of dynamic linear decision rules is developed. This result is used in formulating the decision rules in feedback form. The corresponding feedback coefficients are computed for the paint factory case, described by Holt et al. [2].

Log In To View Full Content